# SDR MASA200600979

- Difficulty date: April 1, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N857MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145765
- Aircraft time: 5,442 hours, 5,413 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 7152 CLT, THE ELEVATOR DISCONNECT WAS FOUND EXTENDED.  ELEVATOR DISCONNECT FOUND PULLED.  MX RESEATED THE HANDLE.
